Alert archive / Alabama / Frost Advisories in 2011
Frost Advisory 2, NWS Birmingham, AL
NWS Birmingham, AL issued this frost advisory at Apr 5, 2011, 3:17 PM CDT for 39 counties in Alabama. It took effect at Apr 6, 2011, 1:00 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2011, 3:17 PM CDT (20:17 UTC)
- In effect from
- Apr 6, 2011, 1:00 AM CDT
- Expired
- Apr 6, 2011, 7:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Birmingham, AL
All 39 counties
Autauga County, AL, Barbour County, AL, Bibb County, AL, Blount County, AL, Bullock County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Dallas County, AL, Elmore County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Marion County, AL, Montgomery County, AL, Perry County, AL, Pickens County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL
The radar
The Birmingham radar (KBMX), 22 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.3 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 809 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- -274 m²/s²
- 0-3 km storm-relative helicity
- -243 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
231 WWUS74 KBMX 052017 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 317 PM CDT TUE APR 5 2011 ...COLD CONDITIONS EXPECTED OVERNIGHT... ALZ011>015-017>029-034>038-043-047-060430- /O.NEW.KBMX.FR.Y.0002.110406T0600Z-110406T1200Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-BIBB-CHILTON-COOSA-TALLAPOOSA-CHAMBERS- ELMORE-LEE- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE... VALLEY...LANETT...LAFAYETTE...WETUMPKA...TALLASSEE...AUBURN... OPELIKA 317 PM CDT TUE APR 5 2011 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT WEDNESDAY. CLEAR SKIES AND DIMINISHING WINDS WILL LET TEMPERATURES IN MANY AREAS OF CENTRAL ALABAMA DROP WELL DOWN INTO THE 30S OVERNIGHT. AREAS OF FROST ARE LIKELY TO DEVELOP...ESPECIALLY IN NORMALLY COLDER OUTLYING AREAS AND PROTECTED VALLEYS. FROST-SENSITIVE PLANTS SHOULD BE PROTECTED FROM THE COLD...OR BROUGHT INDOORS IF POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
1 follow-up statement
674 WWUS74 KBMX 060256 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 956 PM CDT TUE APR 5 2011 ...COLD CONDITIONS EXPECTED OVERNIGHT... ALZ030>033-039>042-044>046-048>050-061200- /O.EXA.KBMX.FR.Y.0002.110406T0600Z-110406T1200Z/ SUMTER-GREENE-HALE-PERRY-MARENGO-DALLAS-AUTAUGA-LOWNDES- MONTGOMERY-MACON-BULLOCK-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...LIVINGSTON...EUTAW...GREENSBORO... MOUNDVILLE...MARION...DEMOPOLIS...LINDEN...SELMA...PRATTVILLE... FORT DEPOSIT...HAYNEVILLE...MONTGOMERY...TUSKEGEE... UNION SPRINGS...PHENIX CITY...TROY...EUFAULA 956 PM CDT TUE APR 5 2011 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT WEDNESDAY. CLEAR SKIES AND DIMINISHING WINDS WILL LET TEMPERATURES IN MANY AREAS OF CENTRAL ALABAMA DROP WELL DOWN INTO THE 30S OVERNIGHT. AREAS OF FROST ARE LIKELY TO DEVELOP...ESPECIALLY IN NORMALLY COLDER OUTLYING AREAS AND PROTECTED VALLEYS. FROST-SENSITIVE PLANTS SHOULD BE PROTECTED FROM THE COLD...OR BROUGHT INDOORS IF POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ALZ011>015-017>029-034>038-043-047-061200- /O.CON.KBMX.FR.Y.0002.110406T0600Z-110406T1200Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-BIBB-CHILTON-COOSA-TALLAPOOSA-CHAMBERS- ELMORE-LEE- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE... VALLEY...LANETT...LAFAYETTE...WETUMPKA...TALLASSEE...AUBURN... OPELIKA 956 PM CDT TUE APR 5 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT WEDNESDAY. CLEAR SKIES AND DIMINISHING WINDS WILL LET TEMPERATURES IN MANY AREAS OF CENTRAL ALABAMA DROP WELL DOWN INTO THE 30S OVERNIGHT. AREAS OF FROST ARE LIKELY TO DEVELOP...ESPECIALLY IN NORMALLY COLDER OUTLYING AREAS AND PROTECTED VALLEYS. FROST-SENSITIVE PLANTS SHOULD BE PROTECTED FROM THE COLD...OR BROUGHT INDOORS IF POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this frost advisory went out at Apr 5, 2:59 PM CDT, 18 minutes earlier.
Area forecast discussion, Apr 5, 2:59 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 259 PM CDT TUE APR 5 2011 .DISCUSSION... COLD NIGHT IN STORE FOR CENTRAL ALABAMA TONIGHT...WITH READINGS WELL DOWN INTO THE 30S IN MANY AREAS. SKIES WILL BE CLEAR AND WINDS SHOULD BECOME LIGHT...WHICH WILL LEAD TO FROST FORMATION CONDUCIVE CONDITIONS. WILL GO AHEAD AND POST A FROST ADVISORY FOR THE OVERNIGHT HOURS FOR THE AREAS THAT WILL LIKELY EXPERIENCE THE MOST WIDESPREAD FROST...ROUGHLY FROM THE CITIES OF AUBURN... WETUMPKA...CLANTON...AND TUSCALOOSA NORTHWARD. DRY AND MILD CONDITIONS WILL CONTINUE THROUGH THURSDAY. THERE'S QUITE A SURGE OF DEWPOINTS THURSDAY INTO FRIDAY...AS THE SURFACE HIGH SLIPS TO OUR EAST AND LOW LEVEL FLOW BECOMES MORE SOUTHERLY. MODELS ACTUALLY SHOW SOME PRETTY UNSTABLE CONDITIONS FRIDAY AFTERNOON...WITH SBCAPES PEAKING AROUND 2000-2500 J/KG. HAVING SAID THAT...THERE IS A RELATIVE LACK OF LIFT AND RELATIVELY LOW SHEAR/HELICITY PARAMETERS. IT LOOKS MORE LIKE AN EARLY SUMMER SCENARIO...WITH ISOLATED TO SCATTERED STRONG THUNDERSTORMS DEVELOPING IN THE AFTERNOON. BUT WITH RELATIVELY LOW SHEAR...ORGANIZED SEVERE STORMS APPEAR UNLIKELY. THE NEXT ORGANIZED WEATHER MAKER APPEARS TO COME IN THE SUNDAY TO MONDAY TIME FRAME. LONG RANGE MODELS DIFFER ON TIMING...BUT SHOW AN UPPER LEVEL TROUGH SWINGING ACROSS THE EASTERN HALF OF THE COUNTRY DURING THIS TIME FRAME...BRINGING ALONG A SURFACE COLD FRONT. AT THIS POINT...I AM FAIRLY CONFIDENT IN SOME SORT OF SYSTEM SUNDAY/MONDAY...BUT LESS CONFIDENT IN THE DETAILS AND TIMING. WILL THEREFORE GO WITH A MORE BROAD-BRUSHED POP FORECAST FOR NOW...AND ADD THE DETAILS TO THE FORECAST LATER AS THOSE DETAILS BECOME MORE EVIDENT AND CERTAIN. /61/ && .AVIATION...18Z TAF DISCUSSION. VFR CONDITIONS TO CONTINUE AS HIGH PRESSURE BUILDS OVER CENTRAL ALABAMA TODAY. STILL SOME TIGHT PRESSURE GRADIENTS AS THE MAIN RIDGE CENTER IS OFF TO OUR WEST SOME...SO SOME BREEZY NORTH- NORTHWEST WINDS AROUND THE HIGH WITH A FEW GUSTS FOR THIS AFTERNOON BUT SHOULD SUBSIDE OVERNIGHT AS MIXING CEASES AROUND SUNSET AND RIDGE SHIFTS EASTWARD TO OVERHEAD. SURFACE RIDGE WILL CONTINUE TO SHIFT TO THE EAST ON WEDNESDAY AND WILL ALLOW FOR WINDS TO SOUTH-SOUTHWEST ON THE BACKSIDE OF THE RIDGE. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. 08/MNK && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 32 72 40 78 57 / 0 0 0 0 10 ANNISTON 34 73 44 80 61 / 0 0 0 0 10 BIRMINGHAM 37 73 47 79 63 / 0 0 0 0 10 TUSCALOOSA 39 76 47 80 64 / 0 0 0 0 10 CALERA 38 73 48 81 63 / 0 0 0 0 10 AUBURN 33 73 43 80 61 / 0 0 0 0 10 MONTGOMERY 36 76 46 82 63 / 0 0 0 0 10 TROY 33 74 42 80 62 / 0 0 0 0 10 && .BMX WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 1 AM TO 7 AM CDT WEDNESDAY FOR THE FOLLOWING COUNTIES: BIBB...BLOUNT...CALHOUN...CHAMBERS...CHEROKEE... CHILTON...CLAY...CLEBURNE...COOSA...ELMORE...ETOWAH...FAYETTE... JEFFERSON...LAMAR...LEE...MARION...PICKENS...RANDOLPH...SHELBY... ST. CLAIR...TALLADEGA...TALLAPOOSA...TUSCALOOSA...WALKER... WINSTON. &&
Hazardous weather outlook, Apr 5, 2:55 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 255 PM CDT TUE APR 5 2011 ALZ011>015-017>050-061800- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 255 PM CDT TUE APR 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. A COLD AIR MASS BEHIND THE FRONT WILL ALLOW TEMPERATURES TO DROP DOWN INTO THE 30S LATE TONIGHT. SEVERAL LOCATIONS COULD DROP DOWN TO NEAR THE FREEZING MARK ACROSS THE EAST AND NORTH. AREAS OF FROST FROST WILL BE POSSIBLE LATE TONIGHT MAINLY ALONG AND NORTH OF AN ALICEVILLE TO AUBURN LINE...WHICH COULD POSE A THREAT TO TENDER VEGETATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. DRY CONDITIONS BEHIND THE FRONT WILL CREATE HIGH FIRE DANGER WEDNESDAY AFTERNOON ESPECIALLY ALONG AND SOUTH OF A JEMISON TO LAFAYETTE LINE...AND ALONG AND EAST OF INTERSTATE 65. OUTDOOR BURNING IS HIGHLY DISCOURAGED. AHEAD OF AN APPROACHING FRONT...WINDS ARE EXPECTED TO BECOME BREEZY SUNDAY FROM THE SOUTH AT 15 TO 25 MPH WITH HIGHER GUSTS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME. 08/MNK
In the hours before
Local storm report, Apr 5, 2:55 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
255 PM CDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM TSTM WND DMG 4 NE MARION 32.67N 87.27W
04/04/2011 PERRY AL EMERGENCY MNGR
A FEW TREES WERE BLOWN DOWN IN NORTHERN PERRY COUNTY.
&&
LINHARESLocal storm report, Apr 5, 2:56 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
256 PM CDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM HAIL MOUNDVILLE 33.00N 87.63W
04/04/2011 E0.50 INCH HALE AL EMERGENCY MNGR
&&
LINHARESLocal storm report, Apr 5, 2:59 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
259 PM CDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND DMG SWEET WATER 32.10N 87.87W
04/04/2011 MARENGO AL EMERGENCY MNGR
A FEW TREES WERE BLOWN DOWN IN SOUTHERN MARENGO COUNTY.
&&
LINHARESLocal storm report, Apr 5, 3:08 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
308 PM CDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM TSTM WND DMG 5 N SELMA 32.49N 87.02W
04/04/2011 DALLAS AL EMERGENCY MNGR
A TREE WAS BLOWN DOWN ALONG HIGHWAY 22.
&&
LINHARESLocal storm report, Apr 5, 3:10 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
310 PM CDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM TSTM WND DMG 5 S SELMA 32.34N 87.02W
04/04/2011 DALLAS AL EMERGENCY MNGR
TREES AND POWER LINES WERE BLOWN DOWN ALONG HIGHWAY 41 IN
A FEW LOCATIONS. A GRASS FIRE WAS CAUSED BY THE DOWNED
POWER LINES.
&&
LINHARESLocal storm report, Apr 5, 3:11 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
311 PM CDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM TSTM WND DMG 3 SE SELMA 32.38N 86.99W
04/04/2011 DALLAS AL EMERGENCY MNGR
A TREE WAS BLOWN DOWN NEAR MT CARMEL CHURCH ALONG HIGHWAY
140.
&&
LINHARESThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 7:06 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Sumter | 54 min |
| Apr 4, 7:08 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Hale, Jefferson, Shelby, Tuscaloosa | 67 min |
| Apr 4, 7:11 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah, Jefferson, St. Clair, Shelby | 64 min |
| Apr 4, 7:14 PM CDT | Areal Flood Advisory | BMX | Bibb, Blount, Cherokee, Etowah, Fayette, Greene and 13 more | 3 hr |
| Apr 4, 7:25 PM CDT | Flash Flood Warning | BMX | Lamar | 3 hr |
| Apr 4, 7:27 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 48 min |
| Apr 4, 7:40 PM CDT | Flash Flood Warning | BMX | Blount, Jefferson, St. Clair, Walker | 3 hr |
| Apr 4, 7:49 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne, Talladega | 41 min |
| Apr 4, 7:49 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Hale, Perry | 26 min |
| Apr 4, 7:56 PM CDT | Severe Thunderstorm Warning | BMX | Hale, Marengo, Perry | 34 min |
| Apr 4, 8:07 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Coosa, Perry, Shelby, Talladega | 38 min |
| Apr 4, 8:13 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Perry | 17 min |
| Apr 4, 8:16 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 29 min |
| Apr 4, 8:25 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Dallas, Lowndes, Marengo, Perry | 65 min |
| Apr 4, 8:29 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne, St. Clair, Shelby, Talladega | 46 min |
| Apr 4, 8:37 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Clay, Coosa, Shelby, Talladega | 38 min |
| Apr 4, 8:42 PM CDT | Areal Flood Advisory | BMX | Autauga, Calhoun, Chambers, Chilton, Clay, Cleburne and 10 more | 3 hr |
| Apr 4, 8:58 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne, Randolph, Talladega | 47 min |
| Apr 4, 9:10 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, Randolph, Tallapoosa | 35 min |
| Apr 4, 9:14 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore, Lowndes, Montgomery | 31 min |
| Apr 4, 9:40 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Elmore, Lee, Lowndes, Macon, Montgomery and 1 more | 65 min |
| Apr 4, 9:42 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Clay, Cleburne, Elmore, Randolph, Tallapoosa | 63 min |
| Apr 4, 10:22 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Pike | 38 min |
| Apr 4, 10:39 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Chambers, Lee, Macon, Russell | 51 min |
| Apr 4, 10:52 PM CDT | Areal Flood Advisory | BMX | Barbour, Bullock, Lee, Macon, Pike, Russell | 113 min |
| Apr 4, 10:54 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Pike | 51 min |
| Apr 4, 11:26 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Russell | 19 min |
| Apr 4, 11:43 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 17 min |
| Apr 5, 3:10 PM CDT | Fire Weather Watch | BMX | Autauga, Barbour, Bullock, Chambers, Chilton, Coosa and 8 more | 14 hr |
Nearby
Frost Advisories in Alabama, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.